Proto-metrizable fuzzy topological spaces.



Downloads per month over past year

Lupianez, Francisco Gallego (1999) Proto-metrizable fuzzy topological spaces. Kybernetika, 35 (2). pp. 209-213. ISSN 0023-5954

[thumbnail of 35.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper we define for fuzzy topological spaces a notion corresponding to protometrizable topological spaces. We obtain some properties of these fuzzy topological spaces, particularly we give relations with non-archimedean, and metrizable fuzzy topological spaces.

Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:15327
Deposited On:23 May 2012 08:55
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page